# SDR MALA010154

- Difficulty date: January 19, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS IN A PREVIOUS REPAIR ON THE RT FUSELAGE AT STA 310.0.  REFER TO CELSIUS W/O 19279, TASK 2530 AND SAAB STATEMENT 72SDS1745.  MAINTENANCE REMOVED, REPAIR, AND REWORKED.  NO CRACKS NOTED IAW FFVNDT006, REFER TO IPM 12 FOR WORK ACCOMPLISHED AND REPAIR DONE ON RT SIDE IAW SAAB STATEMENT 72SDS1745.
